# SDR CALA2023071402238

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Sta 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0711 MAIN CABIN FLOORBEAM UPPER SURFACE HAS CORROSION AT STA 328, FROM RBL 44 - RB; 54 - MARKED REF HAECO GSO NR 9288578 REMOVED CORROSION IN AREA, ORIG MAT .125, REMOVED .025, REMAININ G IS .100, OUT OF LIMITS IAW B737-900 SRM 53-10-51-1A-1. INSTALL ED REPAIR STRAP AND TAPERED FILLER TO AREA IAW B737-900 SRM 53-1 0-51-2R-8. SFR# 1033135.  HAECO GSO MECH V899687,INSP QC031
